MathSciNet Relay Station
MathSciNet bibliographic data
MR388419 (52 #9255) 57D90
Segal, David M. Some applications of Landweber-Novikov operations. Proc. Amer. Math. Soc. 54 (1976), 342–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement